On the branching property of entropy

Inder Jeet Taneja

Annales Polonici Mathematici (1977)

  • Volume: 35, Issue: 1, page 67-75
  • ISSN: 0066-2216

How to cite


Inder Jeet Taneja. "On the branching property of entropy." Annales Polonici Mathematici 35.1 (1977): 67-75. <http://eudml.org/doc/264258>.

author = {Inder Jeet Taneja},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {67-75},
title = {On the branching property of entropy},
url = {http://eudml.org/doc/264258},
volume = {35},
year = {1977},

AU - Inder Jeet Taneja
TI - On the branching property of entropy
JO - Annales Polonici Mathematici
PY - 1977
VL - 35
IS - 1
SP - 67
EP - 75
LA - eng
UR - http://eudml.org/doc/264258
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.